Periodic orbits near equilibria

Luis Barreira, Jaume Llibre, Claudia Valls

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

5 Cites (Scopus)


Lyapunov,Weinstein, and Moser obtained remarkable theorems giving sufficient conditions for the existence of periodic orbits emanating from an equilibrium point of a differential system with a first integral. Using averaging theory, we establish a similar result for a differential system without assuming the existence of a first integral. Our result can also be interpreted as a kind of special Hopf bifurcation. © 2010 Wiley Periodicals, Inc.
Idioma originalEnglish
Pàgines (de-a)1225-1236
RevistaCommunications on Pure and Applied Mathematics
Estat de la publicacióPublicada - 1 de set. 2010


Navegar pels temes de recerca de 'Periodic orbits near equilibria'. Junts formen un fingerprint únic.

Com citar-ho